# SDR PNSA2013051805

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N340AQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 42,145 hours
- System (JASC): 7600 · Engine Controls
- Part: Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ENGAGED CTOT, LEFT ENGINE SET POWER AS NORMAL, RIGHT ENGINE DID NOT SET POWER RIGHT ENGINE STAYED AT 80% TORQUE PUSHED RIGHT PL UP A LITTLE TO ENSURE 64 SWITCH ENGAGED, TORQUE WENT FROM 80% TO 120% FOR APPROX 1 SECOND NO OVER TEMP OIL PRESSURE NORMAL.  REMOVED CTOT PANEL OPS CHECK GOOD.
